# SDR ASAA2020042032653

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 22,418 hours, 7,245 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK ON RECALL CONT CABIN ZONE TEMP LIGHT ILLUMINATED EXTINGUISHED ON RESET OF MASTER CAUTION. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 842, TEMP CONTROLLER 2 BITE SHOWS FLT DECK TRIM VALVE FAULT ON PREVIOUS FLT LEG, NO FAULTS ON VERIFY. RAN BOTH PACKS AT VARIOUS TEMPS FOR 15 MINUTES. NO DEFECTS NOTED. RERAN BITE. NO FAULTS. THIS CLEARS MEL 21-21G.
